Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

How long does it take for kalms to get out of system?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3076 Questions
Took half a KAlms one a night sleeping tablet. I think it has affected me. When will it be out of my system.
Posted Fri, 22 Nov 2013 in Medicines and Side Effects
Answered by Dr. Ivan R. Rommstein 42 minutes later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: Thanks for the query. One tablet stays in our system for 4-6 days so half of kalms tbl should be out in 2-3 days, but its effects shouldnt last for more than 24 hours. If you feel some side efects such as dizziness,headache,diarrheas or too much sleepyness, you should not taking it anymore and consider some other drug with same effect. wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Follow-up: How long does it take for kalms to get out of system? 23 minutes later
Can it affect the heart?
Answered by Dr. Ivan R. Rommstein 6 hours later
Brief Answer: Hi Detailed Answer: It can affect heart but rarely, and usually much higher doses are necessary. It may only decrease heart rate and serious side effects are uncommon. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor